| Model Number |
8888256503 |
| Medical Device Problem Code |
Obstruction of Flow (2423)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
03/05/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
Event or Problem Description
The customer reported that after placing the replogle catheter in a child, they were not able to push air through the air intake.They withdrew the catheter and retested it.The catheter still had persistence of resistance.Another replogle catheter was used successfully.
Additional Manufacturer Narrative
Evaluation summary: the device history record (dhr) file was reviewed and no discrepancy was found related to the failure mode reported.One decontaminated sample was received for evaluation.After performing a visual inspection of the sample received, an occlusion can be observed on the end of the pigtail and catheter assembly.The reported condition was confirmed.The analysis shows that this condition is a workmanship issue.The assembly of the pigtail (blue tube) to the catheter requires the insertion of a solvent as well as pressurized air in order to prevent the assembly from occluding.From the sample evaluation results, it can be determined that the probable root cause for this issue is air pressure missing when inserting the solvent, therefore occluding the assembly.Because there is no negative trend that indicates a potential issue of the process, this incident can be considered as an isolated event.The current process is running according to product specifications, meeting quality acceptance criteria.The manufacturing site will keep monitoring the process for any adverse trends that require immediate attention.A production notification was performed to all personnel to ensure that they are aware of the condition reported by the customer.This complaint will be used for tracking and trending purposes.